# SDR SWAA2025060670759

- Difficulty date: May 13, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 44,262 hours, 27,173 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Winglet
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(147-23) R/H WINGLET LOWER STRAKELET HAS CORROSION AT LOWER I/B SURFACE 21.5' FROM LOWER EDGE <[01].  REMOVED DAMAGE AND VERIFIED WITH A 10X MAGNIFYING GLASS I.A.W SRM 51-10-02-0G-0 AND SRM 57-31-01 (AP37. 1-0632).  DAMAGE FOUND TO BE OUT OF LIMITS DUE TO 100% MATERIAL LOSS I.A.W SRM 57-31-01(AP37. 1-0632).  REMOVED AND REPLACED STRAKELET TIP CAP I.A.W SRM 51-40-02-0G-0 & APB SUPPLEMENT-PARTS CATALOG 57-31-00-02; [02]  AUDIT C/W.
